MathSciNet Relay Station
MathSciNet bibliographic data
MR192481 (33 #706) 54.78
Kirby, R. C. On the annulus conjecture. Proc. Amer. Math. Soc. 17 1966 178–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement